# SDR DALA2023111309333

- Difficulty date: November 12, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION FIXED BUSH ON RUDDER LOWER ACTUATOR FITTING (2EA). CORRECTIVE ACTION: REPLACED BUSHINGS (2 EA) ON ACTUATOR ATTACH FITTING RUDDER BUSHINGS. (0061883)
